# SDR SWIA202054380

- Difficulty date: October 23, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 33,672 hours, 33,835 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE IS CRACKED.  C-CHECK RO 11/24/2020.  REPLACED PAX DOOR AFT DRAG ANGLE, IAW CRJ 200 SRM.  REFERENCE REO FOR MATERIAL CALL OUT AND FASTENER SIZE.  REFERENCE MX TRAN 21722399 JOB 9781981 OPERATIONS 484 FOR INSTALL OF DRAG ANGLE.
